Migraines aches and pains brain fog constant tiredness and depression

..I had a full thyroidrectomy at the age of 14 and have to take 150 mcgs a day and have always went through stages of going off them ..but after my daughter was diagnosed I take my tablets every day to encourage her to take hers,but still get all the above symptoms x does anyone have any advice on what I can do to get my life back and be able to get the right treatment for myself and my daughter ..thank you.

4 Replies

  • As you're both hypo you will probably be low in nutrients too (irons, ferritin, folate, B12 and Vit D) worth eliminating these anyway. If you're still feeling bad on your dose you probably need more (or consider alternatives like adding T3, natural glandulars or NDT) - have a good read around on the main site too... thyroiduk.org.uk/tuk/treatm...

    if parathyroids removed too that will affect calcium and definitely should be checked/addressed. (all levels for youngsters are different of course). best wishes Jane :D

  • Just a thought. You do need the extra autoimmune hormonal tests. However, I am wandering if it is low FT3. ?Has your been tested+ ranges, also do you know what your T4 + ranges is? If T4 high and FT3 low, then probably need some T3 on a script and possibly a little less T4. A lot depends on how you feel apart from headaches. T3 has only been available in recent years and has in some cases, revolutionised thyroid treatment.

    best wishes,


  • Hi Had another thought. Migraine is autoimmune ,so common with thyroid if autoimmune.Are you sure you are not dehydrated,? commonest cause of headaches. Make sure you are drinking enough, especially water, Nothing to do with fluid retention. Best way of checking is to have U`s and E`s checked( kidney function). I hope some of that helps.


  • since being put on a combination of t4 and t3 and also vitamin d3 my headaches have got better also i seem to be a little more alert and suffering less aches and pains etc

You may also like...